advertisement
Question
Posted by: facta | 2003/12/07

Moodswings

Can steroids affect my moods. Make me feel depressed and anxious? Ive heard about roid rage, but never about depression.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageBodybuilding

Facta,

Steroids are hormones and the moment you start interfering with youre natural hormonal levels in the body you start encountering any number of problems.

Yes there are many documented cases of roid rage but I have also heard of depression as one of the side-effects of steroid abuse.

If you're not too sure contact your doctor or GP and get their opinion.

Keep well,

Conrad Booysen-Biokineticist

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement